MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SHOULDER ARTHRO PACK

Medline Industries, LP MEDLINE; DBD-SHOULDER ARTHRO PACK
Catalog Number DYNJ48941D
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our current shoulder packs have all broken 18g spinal needles.The stylet will not remove from the needle.".
 
Additional Manufacturer Narrative
The account reported the current shoulder packs have all broken 18g spinal needles and the stylet will not remove from the needle.No sample or photo was received for the investigation; the packs production record could not be reviewed due to the absence of a lot number, and a review of the pack build was completed with no issues identified that contributed to the reported issue.Based on the investigation, medline was unable to confirm the reported issue as the spinal needle was not provided at this time.Regarding the spinal needle, the root cause for the spinal needle concern has been determined to be due to reduced clearance between the outer and inner needles, resulting from dimensional tolerances and rough inner needle surfaces; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SHOULDER ARTHRO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50754708
Report Number1417592-2026-39274
Device Sequence Number9241566
Product Code OJH
UDI-Device Identifier10198459398278
UDI-Public10198459398278
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ48941D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown